# SDR AALA20100210TUL08

- Difficulty date: February 10, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LEFT TIE DOWN TRACK IN AFT CARGO STATION 1231 TO 1250.  INSTALLED NEW TIE DOWN TRACK PER AARD 51-00-00-012.
